# SDR MALA976015

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 5066T52G05
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT ENGINE TEMP STARTED TO FLUCTUATE, FOLLOWED BY THE ENGINE RPM AND TORQUE; LEFT IGNITION LIGHT ALSO ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT NP SPEED SENSOR AND NO1 TORQUE SENSOR, ALL CHECKS GOOD.
